urgent help for Cantharis side effecthi i am 30 years old married person. i have choronic history of urinary tract infection. few weeks ago i had heamaturia. i use antibiotics which helped me to cure uti. then i read about chantharis to cure uti and cystitis.
* i used cantharis 30 two times a day for three days. now i am suffering worse after effects by
*great pain in my bladder. high urge for urination but few drops come out with great burning pain.
*urine is yellow and smelly.
* highly hot for sex.
please help me out.
aloowala on 2010-11-13
♡ kadwa last decade
Aggravation is often followed by cure.
As you can see, homoeopathic medicines are quite powerful and should be used with caution, and preferably prescribed by someone knowledgable in homoeopathy.
♡ brisbanehomoeopath last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.